MAUDE Adverse Event Report: DePuy Ireland ATTUNE; Attune Implant : Knee Tibial Insert

DePuy Ireland ATTUNE; Attune Implant : Knee Tibial Insert
Catalog Number 151640605
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Type of Reportable Event Serious Injury

Brand Name
ATTUNE
Common Device Name
Attune Implant : Knee Tibial Insert
Manufacturer (Section D)
DePuy Ireland
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50173475
Report Number1818910-2026-13533
Device Sequence Number18613628
Product Code JWH
UDI-Device Identifier10603295050063
UDI-Public(01)10603295050063(17)180331(10)369379
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K233980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number151640605
Device Lot Number369379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown